# SDR SWAA2019012128617

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 22,745 hours, 9,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8000
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INCORRECT ORIENTATION OF THE ASPIRATOR.  R&R SLIDE PER MT.
